J. Nonl. Evol. Equ. Appl. 2021 (1), pp. 1-19, published on January 21, 2021:

Riemann-Liouville fractional Landau type inequalities

G. A. Anastassiou

Department of Mathematical Sciences, University of Memphis, Memphis, TN 38152, USA

Received on July 22, 2020
Accepted on August 11, 2020

Communicated by Gaston M. N'Guérékata

Abstract.  We present uniform Riemann-Liouville left and right fractional Landau inequalities over ℝ+ and ℝ-, respectively,of fractional orders 1 0, ν ∉ ℕ.
Keywords:fractional Landau inequality, Riemann-Liouville left and right fractional derivatives.
2010 Mathematics Subject Classification:   26A33, 26D10, 26D15.

Download Full Text: JNEEA-vol.2021-no.1.pdf [236 KB]